MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TUBE,INNER,FIXED.W/CERAMIC; INNER TUBE

KARL STORZ SE & CO. KG TUBE,INNER,FIXED.W/CERAMIC; INNER TUBE
Model Number 26055XB
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Patient Problem/Medical Problem (2688)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has not responded to our attempts to gather further information and our service technician was informed the customer will not return the product.
 
Event or Problem Description
The ceramic beak of a sheath broke off while inside a patient.Two broken pieces were retrieved from patient.Second instrument used for observation, no remaining pieces found.No further information is available.
 
Additional Manufacturer Narrative
The item was evaluated and found the ceramic beak is broken; the shaft is dented; and the stopcock port is rusty.This appears to be maintenance and care.

Brand Name
TUBE,INNER,FIXED.W/CERAMIC
Common Device Name
INNER TUBE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen
GM 
MDR Report Key10993483
Report Number9610617-2020-00142
Device Sequence Number10938647
Product Code HIH
UDI-Device Identifier04048551275573
UDI-Public4048551275573
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number26055XB
Device Lot NumberPQ01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2021
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1